# SDR WRNA201501080028

- Difficulty date: January 5, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N902AR
- Make and model: Boeing 747428F
- Aircraft serial: 32870
- Aircraft time: 46,284 hours, 6,519 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

THE CREW REPORTED TAKEOFF  WAS SMOOTH AND UNEVENTFUL.   NOTICED AN OUT OF TRIM AND OPPOSITE RUDDER TRIM.   RT INBD AILERON DEFLECTED TO FULL DOWN POSITION DURING FLIGHT AND WAS UNABLE TO ENGAGE AUTOPILOT.  DIVERTED AND DUMPED APPROXIMATELY 25 MINUTES OF FUEL PERFORMED AN  UNEVENTFUL LANDING.  INBD AILIRON POWER CONTROL PACKAGE FOUND TO BE DAMAGED UPON VISUAL INSPECTION.  R & R RT INBD AILERON POWER CONTROL ASSY.
